# SDR SWIA2022120566960

- Difficulty date: November 24, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,810 hours, 29,155 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RH OW EMER EXIT DOOR    (FILED CLOSED)   REMOVED AND REPLACED RH OW EMER EXIT DOOR IAW AMM 52-21-00 OPS CHECK GOOD AT THIS TIME SEE CP 25839384 FOR LEAK CHECK, SEE CP 25860190-1 FOR PAINT. SEE CP 25860210-1 FOR PLACARD.
